# SDR SWIA201540743

- Difficulty date: February 6, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 29,183 hours, 17,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME FS 364, STR 27, APPROXIMATELY RBL 1, HAS AREA OF CORROSION ON LOWER FLANGE.  C-CHECK,  RO 2/20/15, REPAIRED FS 364 AT STR 27 IAW STS EA.  PERFORMED A FUSELAGE LEAK CHECK AROUND FS 364, STR 27 AND NO LEAKS NOTED REF AMM.
